Mom has MAC -Biaxin,Mycobutin,Ethambutol used- cause vision problems?
May 17, 2005
My Mom is 96 years old and is being treated for MAC due to lower resistance from weak immune system. She is on Biaxin,Ethambutol and Mycobutin. She currently com-plained of lower vision. Are any of these drugs resposi- ble? (She has been on the first two meds for three months and Ethambutol for two months.)Also has very high GGC/liver function tests.Thanks very much. JE
Response from Dr. Henry
Ethambutol can cause significant eye problems-she needs to see be seen by her doctor and consider an ophthamology consultation quickly= as soon as possible. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hiv Symptoms 2 Months After Exposure
- Faq About Hiv Transmission
- When A Person Is Incarcerated Do They Get Tested For Hiv And Std?
- How Does Hiv Affect The Body Systems?
- Hiv Transmission Probability With Prostitute With Condom
- What If You Drink And Eat After A Person That Has Hiv And Aids?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.